What are Co-Codamol Effervescent 8/500mg Tablets?
Co-codamol 8/500mg Effervescent Tablets contains codeine phosphate and paracetamol. Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It can be used on its own or in combination with other pain killers such as paracetamol.
Co-codamol is for the short term treatment of acute moderate pain caused by headaches, migraine, toothache, neuralgia, period pain and rheumatic pains when other painkillers have not worked. Wait at least 4 hours after you last took other painkillers before taking this medicine.
Co-codamol can be used in children over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone.
How to use Co-Codamol Effervescent 8/500mg Tablets
- Do not take more than the recommended dose.
- Dissolve the effervescent tablets in a glass of water before taking
Adults and the elderly: 2 tablets every 4 to 6 hours when necessary up to a maximum of 8 tablets in 24 hours.
Children aged 16 to 18 years: 1 to 2 tablets every 6 hours when necessary up to a maximum of four doses in 24 hours.
Children aged 12 to 15 years: 1 tablet every 6 hours when necessary to a maximum of four doses in 24 hours.
This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice.
Children under 12 years: Co-codamol should not be given to children under 12 years of age due to the risk of severe breathing problems.
What do Co-Codamol Effervescent 8/500mg Tablets contain
The active substances are codeine phosphate and paracetamol. Each tablet contains 8mg of codeine phosphate and 500mg of paracetamol.
Free UK Delivery on all orders over £30 - Delivery within 2-5 working days
Standard UK Delivery - £2.49 - Delivery within 2-5 working days